What dose are you on? There are some here who have successfully come off fentanyl. We are here for you so keep talking~
Hi & Welcome,
Is the Fentanyl prescribed by a doctor? If so, your best bet would be to speak with your doctor and request that he/she wean you off to lessen the withdrawal symptoms. We can support you here as well and give you some suggestions to make you feel a little more comfortable.
Also, what will you do for pain once you stop the medication?
i just came off fentanyl 50 mcg 2 weeks ago and it was HORRIBLE and i only wore the patch as prescribed. i never got any 'high' feelings from it, so your detox may be different. more psychological than mine. i hated the way it made me feel which was a great motivator getting off of it.
from my experience it was the worst withdrawal. all the same symptoms just magnified by 100. restless legs and arms were horrible.
i would suggest rubbing ben gay or salon pas rub on your legs and wrapping them in ace bandages, arms too. A LOT of hot epsom salt baths.
sleep will not come for days, so try all the over the counter sleepy time tea, CALM, valarian root (?).
VITAMINS. cal/mag/zinc (all in one), potassium, sublingual B12
boost or ensure or carnation instant breakfast
have a gallon of water next to you at all times. flavor it if you want, easier on the stomach just plain and room temp. you have to stay hydrated
tonic water with quinine or hylands restless legs with quinine (there are 2 formulas)
if you cannot sleep, don't just lay there and twist and turn. get up and take a bath or sit in living room.
guess i should have asked-- how much did you take and was it prescribed?
if it was prescribed ask your doctor to step you off.
days 3-10 were the worst. days 1 and 2 were bad, but nothing like later days.
how did you take it? did you just wear it or eat it?
it does make a difference in wd because when you wear it, it seeps into your fat cells and is stored there. takes longer to get out of you.
either way, i am almost sure you will never take it again after you detox.
if it gets too bad, go to the ER